# SDR SWAA2023011984357

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767 Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD, RBL 21, BS 767+3, 767+7, 767+11, 767+15, AND 767+19. NO FOUND ALLOWABLE DAMAGE LIMITS ON SRM.   LOCATED AND DRILLED A NEW SHIELD IAW SRM 51-10-05, AND DWG 146A0081, REV-.  WORK HAS BEEN COMPLETED.
